# SDR CA070209016

- Difficulty date: January 23, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dorner DO328100
- Engine: Pwa PW119B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE THE ENGINE CHIP DETECTOR AND LOW OIL PRESSURE WARNINGS ACTIVATED AND THE ENGINE FLAMED OUT IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED METAL DEBRIS IN THE ENGINE OIL.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20070209016)
